# SDR MASA2011081703505

- Difficulty date: August 16, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 21,020 hours, 14,527 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PROX SYS FAULT 2.  R2 RIGHT WOW HARNESS AND RE-SECURED PIN F ON PLUG 123 LT HARNESS.
